Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

II. Publications by Humboldt Research Fellows from Germany in 2007


Alpers, Dr. Andreas

Technische Universität München, Germany
Field of research: Applied mathematics
Host: Prof. Dr. Leslie Earl Trotter Cornell University
  • Andreas Alpers, Sara Brunetti: Stability Results for the Reconstruction of Binary Pictures from two Projections. In: Image and Vision Computing. 25, 2007, p. 1599 - 1608 [Discrete tomography; Stability; Image reconstruction; Uniqueness; Projections].

  • Andreas Alpers, Lajos Rodek, Henning F. Poulsen, Erik Knudsen, Gabor T. Herman: Discrete Tomography for Generating Grain Maps of Polycrystals. In: Advances in Discrete Tomography and Its Applications. (Ed. Gabor T. Herman, Atilla Kuba) Boston: Birkhaeuser, 2007, p. 271 - 301 [Discrete Tomography, Inverse Problems, Grain Reconstruction].

Hien, Prof. Dr. Marco H. D.

Universität Augsburg, Germany
Field of research: Algebra
Host: Prof. Dr. Spencer J. Bloch University of Chicago
  • Marco Hien: Periods for irregular singular connections on surfaces. In: Mathematische Annalen. 337, 2007, p. 631 - 669 [irregular singular connections, periods, de Rham cohomology].

Köppe, Prof. Dr. Matthias

University of California, Davis, United States of America
Field of research: Operations research, econometry
Host: Prof. Dr. Jesus De Loera University of California, Davis
  • Matthias Köppe: A primal Barvinok algorithm based on irrational decompositions. In: SIAM Journal on Discrete Mathematics. 21, 2007, p. 220 - 236 [rational generating functions; irrational decompositions].

Roth, Prof. Dr. Oliver

Julius-Maximilians-Universität Würzburg, Germany
Field of research: Analysis
Host: Prof. Dr. Frederick W. Gehring University of Michigan
  • Oliver Roth: A general conformal geometric reflection principle. In: Trans. Amer. Math. Soc.. 359, 2007, p. 2501 - 2529.

  • Oliver Roth: A sharp inequality for the logarithmic coefficients of univalent functions. In: Proc. Amer. Math. Soc.. 135, 2007, p. 2051 - 2054.

  • Oliver Roth, Daniela Kraus, Stephan Ruscheweyh: A boundary version of Ahlfors' Lemma, locally complete conformal metrics and conformally invariant reflection principles for analytic maps. In: J. d'Analyse Math.. 101, 2007, p. 219 - 256.